Translator Disclaimer
January 2010 Measure concentration for Euclidean distance in the case of dependent random variables
Katalin Marton
Ann. Probab. 38(1): 439-442 (January 2010). DOI: 10.1214/09-AOP463

Abstract

We correct an error in the paper identified in the title. The error affects the factor before the square root of entropy in Theorem 1; the same factor appears in Theorem 2.

Citation

Download Citation

Katalin Marton. "Measure concentration for Euclidean distance in the case of dependent random variables." Ann. Probab. 38 (1) 439 - 442, January 2010. https://doi.org/10.1214/09-AOP463

Information

Published: January 2010
First available in Project Euclid: 25 January 2010

Digital Object Identifier: 10.1214/09-AOP463

Subjects:
Primary: 60K35, 82C22

Rights: Copyright © 2010 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.38 • No. 1 • January 2010
Back to Top